# SDR IPXA09M56888

- Difficulty date: July 29, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A L1 DOOR SLIDE PSI IND ON ALL THE TIME WHEN THE DOOR IS CLOSED.  REPLACED IND ASSY IAW MM 25-61-04-4.  CHECKS GOOD.
